MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1616C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3.Event date: exact date and month unknown, year valid.Continuation of d10: brand name: endurant ii iliac stent graft, product id: etlw1616c82e, (b)(6) serial number: (b)(6), implant date on (b)(6) 2015; brand name: endurant ii iliac stent graft, product id: etlw1620c93e, serial number: (b)(6), implant date on (b)(6) 2015; brand name: endurant ii iliac stent graft, product id: etlw1613c93e, serial number: (b)(6), implant date on (b)(6) 2015.Film evaluation summary: the reported type ia endoleak was confirmed on the ct¿s received; however, the exact cause of the type ia endoleak could not be determined.Lack of pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.Earlier post-implant films were not provided for comparison or for review of disease progression over time.Angiograms (including endoleak interrogation) could allow for a more comprehensive determinations of the endoleak source/cause, but these were not provided.From the films provided, it appeared that the main body bifurcate may have migrated which would have increased the likelihood of ia endoleak occurring.The right limb stent graft looks to have possibly migrated as well owing to its distance from the right internal artery, leading to the type ib endoleak.There is also a likely ib endoleak coming from the left limb.It is likely that disease progression and aneurysm morphology changes, over the 9 year period of implantation were factors in the loss of proximal and distal seal and concomitant possible stent graft migrations.Analysis of the returned ct¿s did not reveal any out of specification stent graft integrity issues.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: etlw1616c82e, serial/lot#: (b)(6), ubd: 23-jun-2017, udi#: (b)(4); product id: etlw1620c93e, serial/lot#: (b)(6), ubd: 10-aug-2016, udi#: (b)(4); product id: etlw1613c93e, serial/lot#: (b)(6)7, ubd: 12-aug-2017, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft was implanted during the endovascular treatment of a 60 mm aaa.It was reported that a follow-up ct taken on (b)(6) 2024 showed a ia endoleak.Intervention was performed approximately 8 years and 10 months post-index procedure where a non-mdt (treo endograft) was implanted and the sma and both renal arteries were fenestrated and stented.It was reported that bilateral type ib endoleaks were also treated with non-medtronic stents at the same time.Per the physician the cause of the event was anatomy related due to disease progression.No additional clinical sequalae were provided and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20437378
Report Number9612164-2024-04667
Device Sequence Number7990944
Product Code MIH
UDI-Device Identifier00643169467675
UDI-Public00643169467675
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2017
Device Model NumberETLW1616C124E
Device Catalogue NumberETLW1616C124E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date10/14/2024
Date Device Manufactured08/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale